Saturday, April 26, 2008

Stretch Marks

They're everywhere. Hips, butt, thighs, back of my knees. I don't even have to wear that low cut of a shirt for you to see the stretch marks I've developed on my breasts since I started taking Nortriptyline. Seriously, why would they make an anti-depressant that makes you gain weight??? And I don't mean five or ten pounds. I mean enough weight, and quickly enough, to give you stretch marks. I mean like 35 pounds in the past couple months. You know, enough to cause permanent scaring to your dermal layer.

Plus, it's expensive. So, while you're shelling out money for meds, shell out some more clams for new bras, underpants, jeans.... I've been able to get away with not buying too many new tops. I can't wear any of my old button-up blouses, though, so I got a couple new ones at Steve & Barry's.

So, in addition to the depression you've already got, you have to deal with incredible weight gain and you're broke. Isn't that going to make you MORE upset? Hmm... YES.

You see, I just looked in the mirror, and I saw the stretch marks on my chest. And I'm wearing a tank top. Not a particularly little tank top either. Either way, it's now an undershirt. I'm not going out wearing shirts that show off my delightful new scars. Same way that I'm not wearing shorts. EVER AGAIN.

3 comments:

Anonymous said...

So your girl bombs were upgraded to weapons grade?

Tokyo Pink said...

LOL!!!! They were! A girl who used to go to school with us thought I got a boob job.

Anonymous said...

Sounds pretty sweet to me. Go to bed with a pinto, wake up with a Lexus.